Skip to main content

Publications

BOOK PUBLICATION
  • Boudhraa, Z., Rai, S., and Quinn, T. (2020). Basic insights in vector calculus: with a supplement on mathematical understanding, World Scientific Publishing Co Pte Ltd.
  • Quinn, Terrance and Rai, Sanjay (2009) Pathways to real analysis.  Narosa Pub. Co., April 2009.  ISBN: 978-81-8487-008-4.
SELECTED ADDITIONAL PUBLICATIONS 
  • Carter M.J., Pollard D., Rai S. (2014). India and US Community Colleges. In: Rumbley L.E., Helms R.M., Peterson P.M., Altbach P.G. (eds) Global Opportunities and Challenges for Higher Education Leaders. Global Perspectives on Higher Education. Sense Publishers, Rotterdam, pp 169-172.
  • Quinn, T. and Rai, S. (2012) Variation of Parameters in Differential Equations (A variation in making sense of variation of parameters), PRIMUS, 23:1, 25-44, DOI: 10.1080/10511970.2012.694016
  • Quinn, Terrance and Rai, Sanjay (2008) Discovering the Laplace Transform in Undergraduate Differential Equations, PRIMUS, 18:4, 309-324, DOI: 10.1080/10511970601131613
  • Misra, P., Quinn, T.J.C., and Rai, S. (2004), A four dimensional functional differential equation for the dynamics of CD4+ T-Cells and HIV-1, International Journal of Differential Equations and Applications, vol. 9, number 1.
  • Rai, S. and Robertson, R. (2002), An age-structured population model With state-dependent Delay, International Journal of Differential Equations and Applications, 2002, Volume 6, No. 1, 77-91.
  • Rai, S. and Robertson, R. (2002), Analysis of a two-stage population model with space limitation and state-dependent delay, Canadian Quarterly of Applied Math, Vol. 8, Number 3, 2000, 275-291, Appeared Fall 2002.
  • Rai, S. and Sastri, C.C.A. (2001), Group classification and invariant boundary conditions for generalized Burgers Equations, Indian Journal of Mathematics, Vol. 43, No. 1, April 2001, 99-118.
  • Rai, S. and Brewer, D. (1997), Analysis of a nonlinear FDE for an age structured population, Journal of Natural Geometry, University of London, 11, 57-74.
©